Mathematical Complexity Reduction - Otto-von-Guericke-University Magdeburg

 
 
 
 
 
 
 
 
Publications

Publications

This page lists publications and miscellaneous work of all members of the MathCoRe Research Training Group. They all include an Acknowledgement of funding by the Deutsche Forschungsgemeinschaft. Recommended is the following phrase:

Funded by the Deutsche Forschungsgemeinschaft (DFG, German Research Foundation) - 314838170, GRK 2297 MathCoRe.

You can use the search mask to filter the content. The (sometimes buggy) search mask allows the usage of regular expressions:

QuickSearch:   Number of matching entries: 0.

AuthorTitleYearJournal/ProceedingsReftypeLink
Kirch, C. & Stoehr, C. Asymptotic delay times of sequential tests based on U-statistics for early and late change points 2020 arXiv preprint arXiv:2003.08847   article
 
BibTeX:
@article{kirch2020asymptotic,
  author = {Kirch, Claudia and Stoehr, Christina},
  title = {Asymptotic delay times of sequential tests based on U-statistics for early and late change points},
  journal = {arXiv preprint arXiv:2003.08847},
  year = {2020}
}
Kahle, T., Röttger, F. & Schwabe, R. The semi-algebraic geometry of optimal designs for the Bradley-Terry model 2019 arXiv e-prints   article
 
BibTeX:
@article{2019arXiv190102375K,
  author = {Kahle, Thomas and {R{\"o}ttger}, Frank and Schwabe, Rainer},
  title = {The semi-algebraic geometry of optimal designs for the Bradley-Terry model},
  journal = {arXiv e-prints},
  year = {2019},
  pages = {arXiv:1901.02375}
}
Brück, B. & Röttger, F. A central limit theorem for the two-sided descent statistic on Coxeter groups 2019 arXiv e-prints   article
 
BibTeX:
@article{2019arXiv190807955B,
  author = {{Br{\"u}ck}, Benjamin and {R{\"o}ttger}, Frank},
  title = {A central limit theorem for the two-sided descent statistic on Coxeter groups},
  journal = {arXiv e-prints},
  year = {2019},
  pages = {arXiv:1908.07955}
}
Averkov, G., Peters, B. & Sager, S. Convexification of polynomial optimization problems by means of monomial patterns 2019 arXiv preprint arXiv:1901.05675   article
 
BibTeX:
@article{averkov2019convexification,
  author = {Averkov, Gennadiy and Peters, Benjamin and Sager, Sebastian},
  title = {Convexification of polynomial optimization problems by means of monomial patterns},
  journal = {arXiv preprint arXiv:1901.05675},
  year = {2019}
}
Benner, P., Heiland, J. & Werner, S. W. R. Robust Controller versus Numerical Model Uncertainties for
Stabilization of Navier-Stokes Equations
2019 IFAC-PapersOnLine   article DOI
 
BibTeX:
@article{BenHW19,
  author = {Benner, P. and Heiland, J. and Werner, S.~W.~R.},
  title = {Robust Controller versus Numerical Model Uncertainties for
 Stabilization of {N}avier-{S}tokes Equations},
  journal = {IFAC-PapersOnLine},
  year = {2019},
  volume = {52},
  number = {2},
  pages = {25--29},
  note = {3rd {IFAC/IEEE CSS} Workshop on Control of Systems Governed by
 Partial Differential Equation {CPDE} 2019},
  doi = {http://dx.doi.org/10.1016/j.ifacol.2019.08.005}
}
Boege, T., D'Alì, A., Kahle, T. & Sturmfels, B. The Geometry of Gaussoids 2019 Foundations of Computational Mathematics   article DOI
url  
BibTeX:
@article{Boege2019,
  author = {Boege, Tobias and D'Al{\`i}, Alessio and Kahle, Thomas and Sturmfels, Bernd},
  title = {The Geometry of Gaussoids},
  journal = {Foundations of Computational Mathematics},
  year = {2019},
  volume = {19},
  number = {4},
  pages = {775--812},
  url = {https://doi.org/10.1007/s10208-018-9396-x},
  doi = {http://dx.doi.org/10.1007/s10208-018-9396-x}
}
Conradi, C., Iosif, A. & Kahle, T. Multistationarity in the space of total concentrations for systems that admit a monomial parametrization 2019 Bulletin Math. Biology   article
 
BibTeX:
@article{conradi2018multistationarity,
  author = {Conradi, Carsten and Iosif, Alexandru and Kahle, Thomas},
  title = {Multistationarity in the space of total concentrations for systems that admit a monomial parametrization},
  journal = {Bulletin Math. Biology},
  year = {2019},
  volume = {to appear}
}
Duarte, E., Marigliano, O. & Sturmfels, B. Discrete Statistical Models with Rational Maximum Likelihood Estimator 2019 arXiv preprint arXiv:1903.06110   article
 
BibTeX:
@article{duarte2019discrete,
  author = {Duarte, Eliana and Marigliano, Orlando and Sturmfels, Bernd},
  title = {Discrete Statistical Models with Rational Maximum Likelihood Estimator},
  journal = {arXiv preprint arXiv:1903.06110},
  year = {2019}
}
Duarte, E. & Görgen, C. Equations defining probability tree models 2019 Journal of Symbolic Computation   article
 
BibTeX:
@article{duarte2019equations,
  author = {Duarte, Eliana and G{\"o}rgen, Christiane},
  title = {Equations defining probability tree models},
  journal = {Journal of Symbolic Computation},
  publisher = {Academic Press},
  year = {2019}
}
Duarte, E. & Seceleanu, A. Implicitization of tensor product surfaces via virtual projective resolutions 2019 arXiv preprint arXiv:1908.02086   article
 
BibTeX:
@article{duarte2019implicitization,
  author = {Duarte, Eliana and Seceleanu, Alexandra},
  title = {Implicitization of tensor product surfaces via virtual projective resolutions},
  journal = {arXiv preprint arXiv:1908.02086},
  year = {2019}
}
Huschto, T., Podolskij, M. & Sager, S. The asymptotic error of chaos expansion approximations for stochastic differential equations 2019 Modern Stochastics: Theory and Applications   article DOI
 
BibTeX:
@article{Huschto2019,
  author = {Huschto, T. and Podolskij, M. and Sager, S.},
  title = {The asymptotic error of chaos expansion approximations for stochastic differential equations},
  journal = {Modern {S}tochastics: {T}heory and {A}pplications},
  year = {2019},
  volume = {6},
  number = {2},
  pages = {145-165},
  doi = {http://dx.doi.org/10.15559/19-VMSTA133}
}
Kahle, T. & Stump, C. Counting inversions and descents of random elements in finite Coxeter groups 2019 Math. of Computation   article DOI
 
BibTeX:
@article{kahleStump2018,
  author = {Kahle, Thomas and Stump, Christian},
  title = {Counting inversions and descents of random elements in finite {C}oxeter groups},
  journal = {Math. of Computation},
  year = {2019},
  volume = {to appear},
  doi = {http://dx.doi.org/10.1090/mcom/3443}
}
Kirch, C. & Stoehr, C. Sequential change point tests based on U-statistics 2019 arXiv preprint arXiv:1912.08580   article
 
BibTeX:
@article{kirch2019sequential,
  author = {Kirch, Claudia and Stoehr, Christina},
  title = {Sequential change point tests based on U-statistics},
  journal = {arXiv preprint arXiv:1912.08580},
  year = {2019}
}
Minakowski, P., Mucha, P. B., Peszek, J. & Zatorska, E. Singular Cucker--Smale Dynamics 2019 Active Particles, Volume 2: Advances in Theory, Models, and Applications   article DOI
url  
Abstract: This chapter is dedicated to the singular models of flocking. We give an overview of the existing literature starting from microscopic Cucker--Smale (CS) model with singular communication weight, through its mesoscopic mean-field limit, up to the corresponding macroscopic regime. For the microscopic CS model and its selected variants, the collision-avoidance phenomenon is discussed. For the kinetic mean-field model, we sketch the existence of global-in-time measure-valued solutions, paying special attention to weak-atomic uniqueness of solutions. Ultimately, for the macroscopic singular model, we provide a summary of existence results for the Euler-type alignment system. This includes the existence of strong solutions on a one-dimensional torus, and the extension of this result to higher dimensions by restricting the size of the initial data. Additionally, we present the pressureless Navier--Stokes-type system corresponding to particular choice of alignment kernel. This system is then compared---analytically and numerically---to the porous medium equation.
BibTeX:
@article{Minakowski2019,
  author = {Minakowski, Piotr and Mucha, Piotr B. and Peszek, Jan and Zatorska, Ewelina},
  title = {Singular Cucker--Smale Dynamics},
  booktitle = {Active Particles, Volume 2: Advances in Theory, Models, and Applications},
  publisher = {Springer International Publishing},
  year = {2019},
  editor = {Bellomo, Nicola and Degond, Pierre and Tadmor, Eitan},
  pages = {201--243},
  address = {Cham},
  url = {https://doi.org/10.1007/978-3-030-20297-2_7},
  doi = {http://dx.doi.org/10.1007/978-3-030-20297-2_7}
}
Benner, P. & Werner, S. W. R. Limited Balanced Truncation for Large-Scale Sparse
Second-Order Systems (Version 1.0)
2019   misc DOI
 
BibTeX:
@misc{morBenW19a,
  author = {Benner, P. and Werner, S.~W.~R.},
  title = {Limited Balanced Truncation for Large-Scale Sparse
 Second-Order Systems (Version 1.0)},
  year = {2019},
  doi = {http://dx.doi.org/10.5281/zenodo.2553926}
}
Saak, J., Siebelts, D. & Werner, S. W. R. A comparison of second-order model order reduction methods for
an artificial fishtail
2019 at-Automatisierungstechnik   article DOI
 
BibTeX:
@article{morSaaSW19,
  author = {Saak, J. and Siebelts, D. and Werner, S.~W.~R.},
  title = {A comparison of second-order model order reduction methods for
 an artificial fishtail},
  journal = {at-Auto\-mati\-sie\-rungs\-tech\-nik},
  year = {2019},
  volume = {67},
  number = {8},
  pages = {648--667},
  doi = {http://dx.doi.org/10.1515/auto-2019-0027}
}
Stoehr, C., Aston, J. A. & Kirch, C. Detecting changes in the covariance structure of functional time series with application to fMRI data 2019 arXiv preprint arXiv:1903.00288   article
 
BibTeX:
@article{stoehr2019detecting,
  author = {Stoehr, Christina and Aston, John AD and Kirch, Claudia},
  title = {Detecting changes in the covariance structure of functional time series with application to fMRI data},
  journal = {arXiv preprint arXiv:1903.00288},
  year = {2019}
}
von Wahl, H., Richter, T., Lehrenfeld, C., Heiland, J. & Minakowski, P. Numerical benchmarking of fluid-rigid body interactions 2019 Computers & Fluids   article DOI
url  
Abstract: We propose a fluid-rigid body interaction benchmark problem, consisting of a solid spherical obstacle in a Newtonian fluid, whose centre of mass is fixed but is free to rotate. A number of different problems are defined for both two and three spatial dimensions. The geometry is chosen specifically, such that the fluid-solid partition does not change over time and classical fluid solvers are able to solve the fluid-structure interaction problem. We summarise the different approaches used to handle the fluid-solid coupling and numerical methods used to solve the arising problems. The results obtained by the described methods are presented and we give reference intervals for the relevant quantities of interest.
BibTeX:
@article{VONWAHL2019104290,
  author = {Henry von Wahl and Thomas Richter and Christoph Lehrenfeld and Jan Heiland and Piotr Minakowski},
  title = {Numerical benchmarking of fluid-rigid body interactions},
  journal = {Computers & Fluids},
  year = {2019},
  volume = {193},
  pages = {104290},
  url = {http://www.sciencedirect.com/science/article/pii/S0045793019302531},
  doi = {https://doi.org/10.1016/j.compfluid.2019.104290}
}
Weber, T., Sager, S. & Gleixner, A. Solving Quadratic Programs to High Precision using Scaled Iterative Refinement 2019 Mathematical Programming Computation   article DOI
 
BibTeX:
@article{Weber2019,
  author = {Weber, T. and Sager, S. and Gleixner, A.},
  title = {Solving Quadratic Programs to High Precision using Scaled Iterative Refinement},
  journal = {{M}athematical {P}rogramming {C}omputation},
  year = {2019},
  volume = {11},
  number = {3},
  pages = {421--455},
  doi = {http://dx.doi.org/10.1007/s12532-019-00154-6}
}
Weinhandl, R., Benner, P. & Richter, T. Low-rank Linear Fluid-structure Interaction Discretizations 2019   techreport
url  
BibTeX:
@techreport{WeiBR19,
  author = {Weinhandl, R. and Benner, P. and Richter, T.},
  title = {Low-rank Linear Fluid-structure Interaction Discretizations},
  year = {2019},
  number = {1905.11000},
  note = {math.NA},
  url = {https://arxiv.org/abs/1905.11000}
}
Röttger, F. Asymptotics of a locally dependent statistic on finite reflection groups 2018 arXiv e-prints   article
 
BibTeX:
@article{2018arXiv181200372R,
  author = {{R{\"o}ttger}, Frank},
  title = {Asymptotics of a locally dependent statistic on finite reflection groups},
  journal = {arXiv e-prints},
  year = {2018},
  pages = {arXiv:1812.00372}
}
Bärmann, A., Gemander, P. & Merkert, M. The Clique Problem with Multiple-Choice Constraints under a Cycle-Free Dependency Graph 2018 Techn. Report (Optimization Online)   techreport
url  
BibTeX:
@techreport{Baermann2018,
  author = {Andreas Bärmann and Patrick Gemander and Maximilian Merkert},
  title = {The Clique Problem with Multiple-Choice Constraints under a Cycle-Free Dependency Graph},
  journal = {Techn. Report (Optimization Online)},
  year = {2018},
  url = {http://www.optimization-online.org/DB_HTML/2018/01/6436.html}
}
Bethge, J., Morabito, B., Matschek, J. & Findeisen, R. Multi-Mode Learning Supported Model Predictive Control with Guarantees 2018 Proceedings of Nonlinear Model Predicitve Control   inproceedings
 
BibTeX:
@inproceedings{Bethge2018,
  author = {Bethge, Johanna and Morabito, Bruno and Matschek, Janine and Findeisen, Rolf},
  title = {Multi-Mode Learning Supported Model Predictive Control with Guarantees},
  booktitle = {Proceedings of Nonlinear Model Predicitve Control},
  year = {2018},
  pages = {To appear},
  address = {Madison}
}
Bürger, A., Zeile, C., Altmann-Dieses, A., Sager, S. & Diehl, M. An Algorithm for Mixed-Integer Optimal Control of Solar Thermal Climate Systems with MPC-Capable Runtime 2018 Control Conference (ECC), 2018 European   inproceedings
 
BibTeX:
@inproceedings{Buerger2018,
  author = {Bürger, Adrian and Zeile, Clemens and Altmann-Dieses, Angelika and Sager, Sebastian and Diehl, Moritz},
  title = {An Algorithm for Mixed-Integer Optimal Control of Solar Thermal Climate Systems with MPC-Capable Runtime},
  booktitle = {Control Conference (ECC), 2018 European},
  year = {2018},
  pages = {212--218},
  organization = {IEEE}
}
Jung, M. N., Kirches, C., Sager, S. & Sass, S. Computational Approaches for Mixed Integer Optimal Control Problems with Indicator Constraints 2018 Vietnam Journal of Mathematics   article DOI
 
BibTeX:
@article{Jung2018,
  author = {Jung, M. N. and Kirches, C. and Sager, S. and Sass, S.},
  title = {Computational Approaches for Mixed Integer Optimal Control Problems with Indicator Constraints},
  journal = {Vietnam Journal of Mathematics},
  year = {2018},
  volume = {46},
  pages = {1023--1051},
  doi = {https://doi.org/10.1007/s10013-018-0313-z}
}
Kazim, K., Bethge, J., Matschek, J. & Findeisen, R. Combined predictive path following and admittance control 2018 Proceedings of American Control Conference (ACC)   inproceedings
 
BibTeX:
@inproceedings{Kazim2018,
  author = {Kazim, Khalid and Bethge, Johanna and Matschek, Janine and Findeisen, Rolf},
  title = {Combined predictive path following and admittance control},
  booktitle = {Proceedings of American Control Conference (ACC)},
  year = {2018},
  pages = {To appear},
  address = {Milwaukee}
}
Averkov, G., Krümpelmann, J. & Nill, B. Lattice Simplices with a Fixed Positive Number of Interior Lattice Points: A Nearly Optimal Volume Bound 2018 International Mathematics Research Notices   article DOI
url  
BibTeX:
@article{Kruempelmann2018,
  author = {Averkov, Gennadiy and Krümpelmann, Jan and Nill, Benjamin},
  title = {Lattice Simplices with a Fixed Positive Number of Interior Lattice Points: A Nearly Optimal Volume Bound},
  journal = {International Mathematics Research Notices},
  year = {2018},
  url = {http://dx.doi.org/10.1093/imrn/rny130},
  doi = {http://dx.doi.org/10.1093/imrn/rny130}
}
Lee, J., Skipper, D. & Speakman, E. Algorithmic and modeling insights via volumetric comparison of polyhedral relaxations 2018 Mathematical Programming   article
url  
BibTeX:
@article{Lee2018,
  author = {Lee, J. and Skipper, D. and Speakman, E.},
  title = {Algorithmic and modeling insights via volumetric comparison of polyhedral relaxations},
  journal = {Mathematical Programming},
  year = {2018},
  volume = {170},
  number = {1},
  pages = {121--140},
  url = {https://doi.org/10.1007/s10107-018-1272-6}
}
Benner, P. & Werner, S. W. R. Model Reduction of Descriptor Systems with the MORLAB Toolbox 2018 IFAC-PapersOnLine 9th Vienna International Conference on Mathematical Modelling (MATHMOD 2018), Vienna, Austria, February 21 -- 23, 2018   article DOI
 
BibTeX:
@article{morBenW18,
  author = {Benner, P. and Werner, S. W. R.},
  title = {Model Reduction of Descriptor Systems with the {MORLAB} Toolbox},
  journal = {{IFAC-PapersOnLine} 9th Vienna International Conference on Mathematical Modelling (MATHMOD 2018), Vienna, Austria, February 21 -- 23, 2018},
  year = {2018},
  volume = {51},
  number = {2},
  pages = {547--552},
  note = {accepted},
  doi = {http://dx.doi.org/10.1016/j.ifacol.2018.03.092}
}
Benner, P. & Werner, S. W. R. Balancing Related Model Reduction with the MORLAB Toolbox 2018 Proc. Appl. Math. Mech.   article DOI
 
BibTeX:
@article{morBenW18a,
  author = {Benner, P. and Werner, S.~W.~R.},
  title = {Balancing Related Model Reduction with the MORLAB Toolbox},
  journal = {Proc. Appl. Math. Mech.},
  publisher = {WILEY-VCH Verlag},
  year = {2018},
  volume = {18},
  number = {1},
  pages = {e201800083},
  note = {accepted for publication},
  doi = {http://dx.doi.org/10.1002/pamm.201800083}
}
Benner, P. & Werner, S. W. R. Hankel-Norm Approximation of Large-Scale Descriptor Systems 2018   techreport
url  
BibTeX:
@techreport{morBenW18c,
  author = {Benner, P. and Werner, S.~W.~R.},
  title = {{H}ankel-Norm Approximation of Large-Scale Descriptor Systems},
  year = {2018},
  number = {1612.06205},
  url = {http://arxiv.org/abs/1612.06205}
}
Mariucci, E. & Reiß, M. Wasserstein and total variation distance between marginals of Lévy processes 2018 Electronic Journal of Statistics   article
 
BibTeX:
@article{MR2018,
  author = {Mariucci, E. and Reiß, M.},
  title = {Wasserstein and total variation distance between marginals of Lévy processes},
  journal = {{E}lectronic {J}ournal of {S}tatistics},
  year = {2018},
  comment = {(to appear)}
}
Richter, T. & Mehlmann, C. An accelerated Newton method for nonlinear materials in structure mechanics and fluid mechanics 2018 Numerical Mathematics and Advanced Applications - Enumath 2017   inproceedings
 
BibTeX:
@inproceedings{RichterMehlmann2017Enumath,
  author = {T. Richter and C. Mehlmann},
  title = {An accelerated Newton method for nonlinear materials in structure mechanics and fluid mechanics},
  booktitle = {Numerical Mathematics and Advanced Applications - Enumath 2017},
  publisher = {Springer},
  year = {2018},
  volume = {126},
  series = {Lecture Notes in Computational Science and Engineering}
}
Tetschke, M., Lilienthal, P., Pottgiesser, T., Fischer, T., Schalk, E. & Sager, S. Mathematical Modeling of RBC Count Dynamics after Blood Loss 2018 Processes   article DOI
 
BibTeX:
@article{Tetschke2018,
  author = {Tetschke, M. and Lilienthal, P. and Pottgiesser, T. and Fischer, T. and Schalk, E. and Sager, S.},
  title = {Mathematical Modeling of {RBC} Count Dynamics after Blood Loss},
  journal = {Processes},
  year = {2018},
  volume = {6},
  number = {9},
  pages = {157--185},
  doi = {http://dx.doi.org/10.3390/pr6090157}
}

Created by JabRef on 07/08/2020. Thanks to Mark Schenk.